MathSciNet Relay Station
MathSciNet bibliographic data
MR1284215 39A10 (34C10)
Ahlbrandt, C. D.; Peterson, A. The $(n,n)$-disconjugacy of a $2n$th order linear difference equation. Advances in difference equations. Comput. Math. Appl. 28 (1994), no. 1-3, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement